# SDR ASAA2017071821418

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,363 hours, 12,090 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9186
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 40,382 hours, 12,096 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL,  FORWARD CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED FWD CABIN ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21. OPS AND LEAK CHECKED GOOD. ALL BITE TESTS PASSED, NO FAULTS.
